Biblio Index

Export 1 results:
Author Title [ Type(Desc)] Year
Filters: Keyword is Shepard’s type formulas and Author is Giampietro Allasia  [Clear All Filters]
Journal Article
Allasia, G., Besenghi, R., Cavoretto, R., & De Rossi, A.. (2010). Efficient approximation algorithms. Part II: Scattered data interpolation based on strip searching procedures. Dolomites Research Notes on Approximation, 3(1), 39-78. presented at the 09/2010. doi:10.14658/pupj-drna-2010-1-3
PDF icon Allasia-2010-EAA2.pdf (1.14 MB)